# SDR C2XA02CL046

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3021 THE CREW REPORTED THE EMERGENCY LIGHTS WERE OUT AT ROWS 3-7.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY AISLE PATH LIGHT STRIP AT ROW 7.  ALSO REPAIRED WIRING AT ROW 7 FOR THE LIGHT STRIP.  MAINTENANCE ALSO REPLACED THE EMERGENCY LIGHT BATTERY CHARGER.  P/N 11-0049, S/N:11534
